# SDR SWIA200718337

- Difficulty date: June 10, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 31,495 hours, 45,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LIGHT INOP ON EMERGENCY LIGHT STRIP AT SEAT 9A. REWIRED EMERGENCY TRACK FLOOR LIGHT AT SEAT 9A.  OPS CHECKS GOOD.
